World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 21, Issue 12 (October 2012)

No Access
ON 4-DIMENSIONAL 2-HANDLEBODIES AND 3-MANIFOLDS
  • 1250110

https://doi.org/10.1142/S0218216512501106

No Access
THE ALEXANDER AND JONES POLYNOMIALS THROUGH REPRESENTATIONS OF ROOK ALGEBRAS
  • 1250114

https://doi.org/10.1142/S0218216512501143

No Access
CROSSING INFORMATION AND WARPING POLYNOMIALS ABOUT THE TREFOIL KNOT
  • 1250117

https://doi.org/10.1142/S0218216512501179